RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bashkirov, Evgenii Leonidovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:244
Abstract pages:1082
Full texts:332
References:51
E-mail:

http://www.mathnet.ru/eng/person8412
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/310196

Publications in Math-Net.Ru
2003
1. E. L. Bashkirov, “On subgroups of the general linear group over the skew field of quaternions which include the symplectic group”, Sibirsk. Mat. Zh., 44:2 (2003),  279–290  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 225–234  isi
2001
2. E. L. Bashkirov, “The group $\mathrm{Spin}_8$ and some subgroups of the unitary group of degree four over a quaternion algebra”, Algebra i Analiz, 13:3 (2001),  43–64  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:3 (2002), 373–388
3. E. L. Bashkirov, “On the subgroups of the complete linear group of degree 4 that contain the special unitary group of index 1”, Algebra i Analiz, 13:3 (2001),  18–42  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:3 (2002), 353–372
1998
4. E. L. Bashkirov, “On subgroups of the general linear group over the skew field of quaternions containing the special unitary group”, Sibirsk. Mat. Zh., 39:6 (1998),  1251–1266  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1080–1092  isi
1996
5. E. L. Bashkirov, “On subgroup of the special linear group of degree 2 over an infinite field”, Mat. Sb., 187:2 (1996),  19–36  mathnet  mathscinet  zmath; Sb. Math., 187:2 (1996), 175–192  isi  scopus
6. E. L. Bashkirov, “Linear groups that contain a root subgroup”, Sibirsk. Mat. Zh., 37:6 (1996),  1238–1255  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1086–1100  isi
1993
7. E. L. Bashkirov, “On linear groups generated by two long root subgroups”, Sibirsk. Mat. Zh., 34:2 (1993),  15–22  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 210–217  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019